# SDR FDEA200906302419

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING PN 657N3250-18, STR 7L, STA 660, IF DRILLED WILL HAVE APPROX .300 ED ON MOST AFT FASTENER COMMON TO INBD EXISTING CHORD, ZWLG CALLOUT AT THIS LOCATION STA 660, S7L, STRINGER SPLICE REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE W/C 118250277DSSR06, AND MAE EA NR 757-5331-16-F2109 DATE 01 JUNE 2008, THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.
